# SDR TRAX200800147

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fairing
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WING BOX FAIRING FR 28A FACING CRACKED.  REPAIR ACCOMPLISHED IAW SRM 51-25-01
